# SDR WVER201510100001

- Difficulty date: October 10, 2015
- Submitted: October 11, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 15,383 hours, 15,091 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Vertical Stab
- Part time: 15,383 hours, 15,091 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT VERTICAL STABILIZER DRAG ANGLE IS CRACKED.  DAMAGE APPROXIMATELY .750" LONG AT AFT RADIUS.
